Couldn't find what you looking for?

TRY OUR SEARCH!

I have had sex about 10 times this month, starting with the day after my period ended. I was due to get my period 4 days ago. also 4 days before i was due for my period (8 days ago) I took plan b because the condom broke, but he did not cum. The day before my period was due (5days ago) I started to spot light brown and pink. The day after it became a bit heavier and turned into a somewhat darker brown and red. There still was not very much like a period. It has been the same way for the past 4 days. I just wanted to know if anyone thought Plan B had caused it to be lighter this time or if it is implantation bleeding. Note that none of the condoms broke-- my boyfriend checked all of them and squeezed them to make sure no semen came out, but I think I ovulated immediately after my period ended even though i have a regular 28 day cylcle. Please help!!

Loading...

If I understood you correctly, your period after you took Plan B was weirder than your normal period - it sort of came early and was lighter? Well, the most common side effect that hormones from Plan B cause is a change in the next period. In most cases the next period comes early, like you experienced, but Plan B can cause it to be basically different in every possible way - late, heavy, skipped... And no, this doesn't sound like implantation bleeding - implantation bleeding lasts only few hours and its normally just a few spots of bright red or pink blood.
Reply

Loading...